A female asked:
Disclaimer

hi i'm take 25mg atenolol beta blocker for high blood pressure and extra heart beats pallpations been on it a year last few days i've felt very weak a?

1 doctor answer
Dr. Kedarnath Vaidya
Specializes in Cardiology
What are your vitals: If you have been on Atenolol for a year - it is unlikely to cause you any weakness. 25 mg is a small dose. Have you check your heart rate( pulse) and blood pressure?
Answered on Jun 17, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 66-year-old male asked:
Dr. Harold Fields
60 years experience Family Medicine
Beta blockers : I do not think that your reduced pulse rate is the cause of your lethargy. One of the main side effects of beta blockers is tiredness. Good Luck
1
1 thank
A 62-year-old female asked:
Dr. Anthony Fritz
32 years experience Internal Medicine
Possibly: If you are experiencing lightheadedness or dizziness then your blood pressure is too low, otherwise contact your health provider to see if you need to ... Read More
A 67-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Do : Do not know if the sensation you are having is a fluttering feeling, pounding, skipping a beat, beating rapidly etc. You have high blood pressure and ... Read More
A 33-year-old male asked:
Dr. David Fink
38 years experience Family Medicine
Check BP: If you "feel" like your heart rate is faster when lying down at night, check your pulse then. The atenolol should keep your heart from beating too fa ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month